# SDR DALA2024022002326

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 717 S27-28l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ON STA Y=715 BTW S-27L AND S-28L AT CANTED KEEL BEAM AREA. (FUS) SUMMARY OF NRC 0549: CRACKED FRAME ON STA Y=715 BTW S-27L AND S-28L AT CANTED KEEL BEAM AREA WAS REPAIRED PER B-717-200 SRM 51-70-11-2R PROCEDURE 1 REPAIR 1. PERFORM AN EXTERNAL GVI OF THE REPAIRED FRAME AT STA Y=715 BTW S-27L AND S-28L ON CANTED KEEL AREA EVERY C-CHECK PER B717-200 SRM 51-70-11-2R PROCEDURE 1 REPAIR 1 PAR 2 A TABLE 201. (LP #0209507)
